[MOL] Please Help [00384] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] Please Help



My grandmother has been taking tomoxifin and is experiencing rare side 
effects.  She has been to a specialist and he is baffled.  Her mouth feels 
very hot.  It comes and it goes.  She said it is very hard to put into 
words, but it feels like if she breathed out, fire would come out.  Please 
let me know if you have heard of this.

______________________________________________________
Get Your Private, Free Email at http://www.hotmail.com
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------